MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP STEM
Model Number 01.18.442
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 month from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 aug 2024.Lot 2007801: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: ball heads: mectacer biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2405095: (b)(4) items manufactured and released on 15-mar-2024.Expiration date: 2029-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact acetabular shell ø54 two-holes (k132879) lot 2343856: (b)(4) items manufactured and released on 08-may-2024.Expiration date: 2029-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact flat pe hc liner ø36/e (k103721) lot 2348564: (b)(4) items manufactured and released on 15-jan-2024.Expiration date: 2028-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact cancellous bone screw ø 6,5 l 25 (k200391) lot 2319119: (b)(4) items manufactured and released on 13-sept-2023.Expiration date: 2028-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
AMISTEM-P COLLARED
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20426054
Report Number3005180920-2024-00806
Device Sequence Number15419000
Product Code LZO
UDI-Device Identifier07630040720311
UDI-Public07630040720311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number01.18.442
Device Lot Number2007801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown